# SDR AU000435

- Difficulty date: May 28, 2000
- Submitted: July 4, 2000
- Operation: General aviation
- Make and model: Bag BAE146200A
- Engine: Lyc ALF502R5
- System (JASC): 3251 · Steering Unit
- Part: Valve
- Part number: 104273007
- Condition: Leaking
- Location: Steering Unit
- Component: Steering Unit, Rotol, 200876004
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(AUS) NOSE LANDING GEAR STEERING VALVE INTERNAL LEAK.
